# SDR DALA1125079871

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK ON PALLET MAIN CABIN FLOOR PNL 26 HAS CORROSION IN SEVERAL PLACE ON TOP SURFACE CPCP TASK 44-53300 REMOVED CORROSION FROM PANEL.  FOUND TO BE OUT OF LIMITS.  MAT IAW DC9 SRM 53-01 FIG 1 & 53-23-0 FIG 4.  FABBED, LOCATED, DRILLED, COUNTERSUNK & DEBURRED HOLES IN NEW PANEL & 3EA HATS & INST IAW DC9 SRM 51-10-4 & 51-30-2 & ERA 490844-14MA17 & DOUG DWG94FS4812.  INST ID TAG PER DPS 900-5-1 NR 4.
